# SDR CA190312004

- Difficulty date: March 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,595 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415S
- Condition: Corroded
- Location: Pax Door
- Part time: 42,008 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION SEVERAL AREAS OF LEVEL 2 CORROSION WERE OBSERVED ON THE INNER PASSENGER DOOR SKIN. INNER DOOR SKIN TO BE REPLACED IAW APPROVED REFERENCES. (TC# 20190312004)
